Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 14, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An Eulerian-Lagrangian approach for incompressible fluids: Local theory
Peter Constantin.
J. Amer. Math. Soc. 14 (2001), 263-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815212
The averaging lemma
Ronald DeVore and Guergana Petrova.
J. Amer. Math. Soc. 14 (2001), 279-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815213
A variational principle for domino tilings
Henry Cohn, Richard Kenyon and James Propp.
J. Amer. Math. Soc. 14 (2001), 297-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815214
The product replacement algorithm and Kazhdan’s property (T)
Alexander Lubotzky and Igor Pak.
J. Amer. Math. Soc. 14 (2001), 347-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815215
Large character sums
Andrew Granville and K. Soundararajan.
J. Amer. Math. Soc. 14 (2001), 365-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815216
The number of Reidemeister moves needed for unknotting
Joel Hass and Jeffrey C. Lagarias.
J. Amer. Math. Soc. 14 (2001), 399-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1815217
Definable sets, motives and $p$-adic integrals
Jan Denef and François Loeser.
J. Amer. Math. Soc. 14 (2001), 429-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815218
Braid groups are linear
Stephen J. Bigelow.
J. Amer. Math. Soc. 14 (2001), 471-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815219
Percolation in the hyperbolic plane
Itai Benjamini and Oded Schramm.
J. Amer. Math. Soc. 14 (2001), 487-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1815220